# SDR AALA20040669

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEATS 10, 11 AND 17HJ WILL NOT EXTINGUISH AT END OF LIGHT TEST.  FOUND MID GALLEY FLOOD LIGHT WIRES PINCHED BENEATH GALLEY FLOOR.  REPLACED MID GALLEY FLOOD LIGHT ASSEMBLY WIRES FOR EMERGENCY LIGHTS AT SEATS 10, 11 AND 17HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
